# SDR 2007UALA04303

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 35,603 hours, 13,616 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST ON PTP PANEL, TEST FAILED FAULTING LEFT AFT ESPU BATTERY.   11-01-07   REPLACED EPSU.
